RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 4, Pages 513–522 (Mi mz8237)  

This article is cited in 1 scientific paper (total in 1 paper)

Properties of generalized elements of best approximation

L. P. Vlasov

Institute of Mathematics and Mechanics, Ural Science Center, Academy of Sciences of the USSR

Full text: PDF file (804 kB)

English version:
Mathematical Notes, 1978, 24:4, 774–778

Bibliographic databases:

UDC: 517.5
Received: 09.03.1977

Citation: L. P. Vlasov, “Properties of generalized elements of best approximation”, Mat. Zametki, 24:4 (1978), 513–522; Math. Notes, 24:4 (1978), 774–778

Citation in format AMSBIB
\Bibitem{Vla78}
\by L.~P.~Vlasov
\paper Properties of generalized elements of best approximation
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 4
\pages 513--522
\mathnet{http://mi.mathnet.ru/mz8237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=513652}
\zmath{https://zbmath.org/?q=an:0419.41026}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 4
\pages 774--778
\crossref{https://doi.org/10.1007/BF01099165}


Linking options:
  • http://mi.mathnet.ru/eng/mz8237
  • http://mi.mathnet.ru/eng/mz/v24/i4/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Balaganskii, L. P. Vlasov, “The problem of convexity of Chebyshev sets”, Russian Math. Surveys, 51:6 (1996), 1127–1190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:110
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020